EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0325 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 38 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, instability, synovitis, joint laxity, swelling/ edema, implant pain, and muscle weakness/atrophy.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2023-00485 d10: concomitants: (b)(6), 02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t, (b)(6), 200-07-29 - advanced patella 29m 3 peg implant, (b)(6), 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5, (b)(6), 02-022-35-2509 - truliant tib imp ps insert sz 2.5 9mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00485.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the femoral bone, or the traumatic falls, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.